DOI QR코드

DOI QR Code

ON THE SUM OF CERTAIN MULTIPLICATIVE FUNCTIONS

Kim, Insuk;Jun, Sungtae

  • Received : 2014.08.18
  • Accepted : 2014.08.28
  • Published : 2014.09.25

Abstract

We find an asymptotic formula of the sum of multi-plicative functions with Dirichlet inversion formula.

Keywords

zeta function;Dirichlet inversion formula;Mangoldt function

References

  1. H. Davenport, Multiplicative number theory, 3rd., Springer-Verlag, 2000.
  2. A. Ivic, The Riemann zeta-function, Wiley, 1985.
  3. I. Kim and M. Cho, On the bounds for the sum of the absolute value of Moebius function, Honam Math. J. 36(2) (2014), 467-472. https://doi.org/10.5831/HMJ.2014.36.2.467
  4. H. Montgomery, Topics in multiplicative number theory, Springer-Verlag, 1971.
  5. A. Selberg, Contributions to the theory of the Riemann zeta function, Arch. Math. Naturbid. B 48 (1946), 89-155.
  6. A. Selberg, An elementary proof of the prime number theorem, Ann. of Math. 50(2) (1949), 305-313. https://doi.org/10.2307/1969455

Acknowledgement

Supported by : Wonkwang University